# SDR TSAA9833586

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9221009
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD ENTRY DOOR EXIT IDENTIFIER BATTERY PACK DUE INOP.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
